Each film coated tablet contains:
- Fexofenadin hydroclorid: 180 mg
- Excipients q.s.f: 1 tablet
- Relieve the allergy symptoms of seasonal allergic rhinitis, including runny nose; sneezing; red, itchy, or watery eyes; or itching of the nose, throat, or roof of the mouth in adults and children >12 years.
- It is also used to relieve symptoms of urticaria (hives; red, itchy raised areas of the skin), including itching and rash in adults and children >12 years.
- Hypersensitivity to any component of the drug.
- Children under 12 years.
- Adults and children > 12 years: 1 tablet, twice a day.
- Special populations (elderly, renal or hepatic impaired patents): not necessary to adjust the dose of fexofenadin in these patients.
- May be taken with or without food
- In controlled clinical trials the most commonly reported adverse events were headache (7.3%), drowsiness (2.3%), nausea (1.5%) and dizziness (1.5%). The incidence of these events observed with fexofenadine was similar to that observed with placebo.
- Events that have been reported with incidences less than 1% and similar to placebo in controlled trials and have also been reported rarely during postmarketing surveillance include: fatigue, insomnia, nervousness and sleep disorders or paroniria, such as nightmares, and tachycardia, palpitations, diarrhoea. In rare cases, rash, urticaria, pruritus, and hypersensitivity reactions with manifestations such as angioedema, chest tightness, dyspnea, flushing and systemic anaphylaxis have also been reported.
- Co-admin with ketoconazole or erythromycin may increase plasma levels of fexofenadin. May increase adverse effects of other anticholinergics and CNS depressants. May increase arrhythmogenic effect of antipsychotic agents (phenothiazines); avoid concurrent usage. May reduce the efficacy of betahistine. Pramlintide may increase the anticholinergic effect of fexofenadin. Bioavailability may be increased by verapamil. Efficacy may be reduced by rifampin.
- There is no need for any special precautions in the elderly or hepatically impaired patients
- There are no adequate data from the use of fexofenadine hydrochloride in pregnant women.
- Limited animal studies do not indicate direct or indirect harmful effects with respect to effects on pregnancy, embryonal/foetal development, parturition or postnatal development.
- Fexofenadine hydrochloride should not be used during pregnancy unless clearly necessary.
- There are no data on the content of human milk after administering fexofenadine hydrochloride. However, when terfenadine was administered to nursing mothers fexofenadine was found to cross into human breast milk. Therefore fexofenadine hydrochloride is not recommended for mothers breast feeding their babies.
- Danapha-Telfadin has been shown to have no significant effect on central nervous system function, this mean that patients may drive or perform tasks that require concentration.
- Dizziness, drowsiness, fatigue and dry mouth have been reported with overdose of fexofenadine hydrochloride. Single doses up to 800 mg and doses up to 690 mg twice daily for 1 month or 240 mg once daily for 1 year have been administered to healthy subjects without the development of clinically significant adverse events as compared with placebo. The maximum tolerated dose of fexofenadine hydrochloride has not been established.
- Standard measures should be considered to remove any unabsorbed drug. Symptomatic and supportive treatment is recommended. Haemodialysis does not effectively remove fexofenadine hydrochloride from blood.
- Box of 1 blister x 10 tabs, enclosed with instructions for use.
- Keep in dry, ventilated place, protect from sunlight.
- Keep out of reach of children
- Shelf-life : 36 months from the manufacturing date
- Mfg. Specifications : Manufacturer’s
" If you have any further questions, please feel free to contact us "
Hotline: 1900 1727Consult